Many patients concomitantly receive multiple urological and nonurological medications. This practice can lead to drug-drug interactions (DDIs). These interactions can be pharmacodynamic (acting on the same body function) or pharmacokinetic (affecting each other's concentrations) and are a frequent cause of adverse drug reactions. Examples of pharmacodynamic DDIs include the use of overactive bladder drugs together with those prescribed for psychiatric or neurological indications that also have anticholinergic properties, or the use of PDE5 inhibitors together with vasodilating drugs, particularly nitrates. Pharmacokinetic DDIs are mainly due to effects on drug metabolism, specifically that involving CYP3A4 and 2D6, or on drug transporters. Drugs can both inhibit and induce the activity of many of these enzymes and transporters. CYP3A4 inducers can lower levels of cyclosporine or tacrolimus so much that transplant rejection occurs, and CYP3A4 inhibitors can increase their levels, leading to nephrotoxicity. Levels of the anticholinergic darifenacin can be increased so much by potent CYP3A4 inhibitors that this combination is contraindicated. These examples show that knowledge of DDI can help patients avoid undesirable side effects of drugs.